# SDR DXTA2025060903783

- Difficulty date: June 5, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N944QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0377
- Aircraft time: 1,470 hours, 996 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Switch
- Part number: 69481013
- Condition: Defective
- Location: Zone 700
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING THE APPROACH TO LANDING PHASE OF FLIGHT, THE GEAR LEVER WAS PULLED DOWN. WE RECEIVED THE AMBER "GEAR DISAGREE R" MESSAGE. THE QRH SENT US TO THE LANDING GEAR WILL NOT EXTEND CHECKLIST. UPON FOLLOWING THE CHECKLIST, THE LANDING GEAR BLOWDOWN BOTTLE AND THE MAIN GEAR UPLOCK HANDLE WERE BOTH PULLED ACCORDING TO THE CHECKLIST. WE DID NOT GET A 3 GREEN NOTIFICATION. THE FULL QRH PROCEDURES WERE ACCOMPLISHED. LANDED WITHOUT INCIDENT. CORRECTIVE ACTION: REPLACED RH MLG UPLOCK SWITCH. OPS CHECK GOOD. IAW CE680A AMM 32-34-00.
